Short rate nonlinearities and regime switches
Andrew Ang () and
Geert Bekaert ()
Journal of Economic Dynamics and Control, 2002, vol. 26, issue 7-8, 1243-1274
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (77) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:dyncon:v:26:y:2002:i:7-8:p:1243-1274
Access Statistics for this article
Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok
More articles in Journal of Economic Dynamics and Control from Elsevier
Series data maintained by Dana Niculescu ().